# SDR 2007UALA04800

- Difficulty date: November 26, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 46,950 hours, 16,604 cycles
- Engine: Iae V2527A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: 27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OXYGEN BOTTLE LOW AT 27L.  REPLACED O2 BOTTLE AT LOCATION 27L.
